Hello! Seizures have very rarely been reported with both bupropion and fluoxetine and combining them could potentially increase this risk. You may be more likely to experience seizures with these medications if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma.
It's a benefit -vs- risk situation and the risk is very slight. Your doctor can monitor your progress and adjust your dosages if needed.
Best regards, Wild Cat
PS, I've taken Wellbutrin with several SSRI antidepressants in the past and never had any ill effects.
I take the combination without any ill effects
Have for many years. If you're bipolar there's of chance of going manic but your doses can always be adjusted if needed.
I wouldn't worry about the combination.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2018 • 9 answers
Updated 15 May 2015 • 2 answers
Updated 17 Mar 2016 • 2 answers
Updated 8 Dec 2016 • 2 answers
Updated 29 Dec 2018 • 4 answers